Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("STABILITE ASYMPTOTIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4367

  • Page / 175

Export

Selection :

  • and

EVENTUAL UNIFORM ASYMPTOTIC STABILITY OF CONTROL SYSTEMSTSOKOS CP.1972; BUL. INST. POLITECH. IASI, 1; ROMAN.; DA. 1972; VOL. 18; NO 1-2; PP. 71-75; ABS. ROUM.; BIBL. 2 REF.Serial Issue

STABILITE DE QUELQUES SYSTEMES NON STATIONNAIRESKOVAL'SKIJ IP; KUDIN GI.1980; PRIKL. MAT. MEKH.; SUN; DA. 1980; VOL. 44; NO 1; PP. 176-178; BIBL. 4 REF.Article

A SYMPTOTIC STABILITY OF SOLUTIONS TO NONLINEAR EQUATIONSSINHA ASC; WILLIAMS WJ.1972; PROC. I.E.E.E.; U.S.A.; DA. 1972; VOL. 60; NO 4; PP. 467-468; BIBL. 4 REF.Serial Issue

EVENTUAL STABILITY OF AN ADAPTIVE CONTROL SYSTEM.SEBAKHY OA.1975; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1975; VOL. 20; NO 5; PP. 717-718; BIBL. 3 REF.Article

STABILITE ASYMPTOTIQUE D'UN HORIZON GYROCOMPAS DANS UN CHAMP NEWTONIEN DE LA GRAVITEZAVOZIN ZH G.1981; MEH. TVERD. TELA; ISSN 0572-3299; SUN; DA. 1981; NO 6; PP. 8-11; BIBL. 7 REF.Article

ON THE ASYMPTOTIC STABILITY OF AN EQUILIBRIUM SOLUTION OF THE BOUSSINESQ-EQUATIONS. = STABILITE ASYMPTOTIQUE D'UNE SOLUTION D'EQUILIBRE DES EQUATIONS DE BOUSSINESQBATRA RC.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 12; PP. 727-729; ABS. ALLEM. RUSSE; BIBL. 9 REF.Article

STABILISATION OPTIMALE DU MOUVEMENT ANGULAIRE D'UN SOLIDE AVEC UNE INFORMATION INCOMPLETE SUR L'ETAT DU SYSTEMELEBEDEV DV.1974; KIBERN. VYCHISLIT. TEKH., U.S.S.R.; S.S.S.R.; DA. 1974; NO 23; PP. 50-57; BIBL. 8 REF.Article

ON ASYMPTOTIC STABILITY OF PASSIVE LINEAR ELECTRICAL NETWORKSRYJACEK Z.1979; APL. MAT.; CSK; DA. 1979; VOL. 24; NO 1; PP. 48-55; ABS. CZE; BIBL. 2 REF.Article

PROBLEME DE COMMANDE DE L'ORIENTATION D'UN CORPS SOLIDELEBEDEV DV.1976; PRIKL. MEKH., U.S.S.R.; S.S.S.R.; DA. 1976; VOL. 12; NO 12; PP. 76-82; BIBL. 9 REF.Article

PROBLEME DE STABILITE DE L'ETAT D'EQUILIBRE D'UN SYSTEME D'EQUATIONS DIFFERENTIELLES FONCTIONNELLES DU TYPE NEUTRE AVEC UNE PETITE DEVIATION DE L'ARGUMENTAKHMEROV RR; KAMENSKIJ MI.1975; USP. MAT. NAUK; S.S.S.R.; DA. 1975; VOL. 30; NO 2; PP. 205-206; BIBL. 2 REF.Article

SUR LES SYSTEMES LINEAIRES A COEFFICIENTS PERIODIQUESLAPTINSKIJ VN.1975; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1975; VOL. 11; NO 10; PP. 1899-1901; BIBL. 21 REF.Article

SUR UNE ESTIMATION DU DOMAINE DE STABILITE ASYMPTOTIQUE POUR LES SYSTEMES D'EQUATIONS AUTONOMESSERGEEV VS.1975; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1975; VOL. 11; NO 10; PP. 1832-1837; BIBL. 5 REF.Article

ON THE STABILITY OF DIFFERENTIAL SYSTEMS WITH RESPECT TO IMPULSIVE PERTURBATIONS. = STABILITE DES SYSTEMES DIFFERENTIELS PAR RAPPORT A DES PERTURBATIONS IMPULSIVESRAGHAVENDRA V; RAMA MOHANA RAO M.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 48; NO 2; PP. 515-526; BIBL. 9 REF.Article

STABLE ADAPTIVE SCHEMES FOR STATE ESTIMATION AND IDENTIFICATION OF LINEAR SYSTEMS. = SCHEMAS STABLES D'ADAPTATION POUR L'ESTIMATION D'ETAT ET L'IDENTIFICATION DE SYSTEMES LINEAIRESLUDERS G; NARENDRA KS.1974; I.E.E.E. TRANS. AUTOMAT. CONTROL.; U.S.A.; DA. 1974; VOL. 19; NO 6; PP. 841-847; BIBL. 22 REF.Article

A GENERALISED APPROACH TO THE STABILITY ANALYSIS OF PWM FEEDBACK CONTROL SYSTEMS. = APPROCHE GENERALISEE A L'ANALYSE DE LA STABILITE DE SYSTEMES DE COMMANDE A REACTION AVEC MODULATEURS A LARGEURS D'IMPULSIONSBALESTRINO A; EISINBERG A; SCIAVICCO L et al.1974; J. FRANKLIN INST.; U.S.A.; DA. 1974; VOL. 298; NO 1; PP. 45-58; BIBL. 18 REF.Article

ON THE ASYMPTOTIC STABILITYCORNE JL.1973; ANN. SOC. SCI. BRUXELLES; BELG.; DA. 1973; VOL. 87; NO 2; PP. 217-235; BIBL. 8 REF.Serial Issue

CRITERE DE STABILITE DES EQUATIONS DIFFERENTIELLES NON AUTONOMESLOPATIN AK.1972; MAT. FIZ., U.S.S.R.; S.S.S.R.; DA. 1972; NO 12; PP. 72-80; BIBL. 13 REF.Serial Issue

DOMAINE DE STABILITE ASYMPTOTIQUE DU MOUVEMENT RECTILIGNE D'UNE MACHINE A ROUES A DERIVE NON-LINEAIREMARTYNYUK AA; NIKITINA NV.1983; PRIKLADNAJA MEHANIKA (KIEV); ISSN 0032-8243; UKR; DA. 1983; VOL. 19; NO 6; PP. 110-112; BIBL. 4 REF.Article

STABILITE DE LA POSITION D'EQUILIBRE DES SYSTEMES OSCILLANTS A COEFFICIENTS VARIABLESIGNAT'EV AO.1982; PRIKL. MAT. MEH.; ISSN 0032-8235; SUN; DA. 1982; VOL. 46; NO 1; PP. 167-168; BIBL. 7 REF.Article

REALISATION NUMERIQUE DE L'ALGORITHME DE DETERMINATION DU DOMAINE DE STABILITE ASYMPTOTIQUELEWANDOWSKA H.1975; ARCH. AUTOMAT. TELEMECH.; POLSKA; DA. 1975; VOL. 20; NO 4; PP. 435-448; ABS. RUSSE ANGL.; BIBL. 8 REF.Article

STABILITY OF A CHAIN OF LINEAR DIFFERENTIAL EQUATIONS. = STABILITE D'UNE CHAINE D'EQUATIONS DIFFERENTIELLES LINEAIRESDICKERSON JR; ERICKSON PA.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 47; NO 3; PP. 513-519; BIBL. 3 REF.Article

STABILITE DES SOLUTIONS DES EQUATIONS AUX DERIVEES PARTIELLES LINEAIRES AVEC DES COEFFICIENTS ALEATOIRESKOVAL BE; LENETS NP.1974; MAT. FIZ., U.S.S.R.; S.S.S.R.; DA. 1974; NO 15; PP. 74-82; BIBL. 3 REF.Article

SYSTEMES D'IDENTIFICATION AUTO-AJUSTABLES SANS RECHERCHEASHIMOV A; SYZDYKOV D ZH; TOKHTABAEV GM et al.1973; AVTOMAT. I TELEMEKH.; S.S.S.R.; DA. 1973; NO 2; PP. 184-188; ABS. ANGL.; BIBL. 13 REF.Serial Issue

STABILITE ASYMPTOTIQUE ABSOLUE DE DEUX CLASSES DE SYSTEMES DE COMMANDE A MODULATION DES IMPULSIONS EN DUREE ET EN FREQUENCEKUNTSEVICH VM.1972; AVTOMAT. I TELEMEKH.; S.S.S.R.; DA. 1972; NO 7; PP. 70-78; ABS. ANGL.; BIBL. 12 REF.Serial Issue

ASYMPTOTIC RISK STABILITY RESULTING FROM PLAY AGAINST THE PAST IN A SEQUENCE OF DECISION PROBLEMSGILLILAND DC.1972; I.E.E.E. TRANS. INFORM. THEORY; U.S.A.; DA. 1972; VOL. 18; NO 5; PP. 614-617; BIBL. 38 REF.Serial Issue

  • Page / 175